×

zbMATH — the first resource for mathematics

Pseudodifferential operators on \(R^ n\) with bounded symbols. (English. Russian original) Zbl 0223.35084
Funct. Anal. Appl. 4, 202-212 (1970); translation from Funkts. Anal. Prilozh. 4, No. 3, 37-50 (1970).

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. J. Kohn and L. Nirenberg, ”An algebra of pseudodifferential operators,” in: Pseudodifferential Operators [Russian translation], Mir, Moscow (1967), pp. 9-62.
[2] R. T. Seeley, ”Integrodifferential operators on vector bundles,” Matematika,11: 2, 57-97 (1967).
[3] L. R. Volevich and V. M. Kagan, ”Pseudodifferential hypoelliptic operators in the theory of function spaces,” Trudy Mosk. Mat. Obshch.,20, 241-275 (1969). · Zbl 0182.18501
[4] L. Hörmander, ”Pseudodifferential operators,” in: Pseudodifferential Operators [Russian translation], Mir, Moscow (1967), pp. 63-87.
[5] L. Hörmander, ”Pseudodifferential operators and hypoelliptic equations,” in: Pseudodifferential Operators [Russian translation], Mir, Moscow (1967), pp. 297-367.
[6] M. I. Vishik and V. V. Grushin, ”On a class of degenerate elliptic equations of higher order,” Mat. Sb.,79, 3-36 (1969). · Zbl 0238.35078
[7] M. I. Vishik and V. V. Grushin, ”Boundary value problems for elliptic operators which degenerate on the boundary of the region,” Mat. Sb.,80, 455-491 (1969). · Zbl 0238.35078
[8] M. I. Vishik and V. V. Grushin, ”Elliptic pseudodifferential operators on closed manifolds which degenerate on submanifolds,” Dokl. Akad. Nauk SSSR,189, No. 1, 16-19 (1969). · Zbl 0238.35078
[9] M. I. Vishik and V. V. Grushin, ”Elliptic boundary value problems which degenerate on a submanifold of the boundary,” Dokl. Akad. Nauk SSSR,190, No. 2, 255-258 (1970). · Zbl 0238.35032
[10] V. V. Grushin, ”On fundamental solutions of hypoelliptic equations,” Usp. Mat. Nauk,16, No. 4, 147-153 (1961).
[11] I. M. Gel’fand and G. E. Shilov, Spaces of Fundamental and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958). · Zbl 0091.11103
[12] I. Ts. Gokhberg, ”On the theory of multidimensional singular integral equations,” Dokl. Akad. Nauk SSSR,133, No. 6, 1279-1282 (1960). · Zbl 0161.32101
[13] N. I. Muskhelishvili, Singular Integral Equations [in Russian], Fizmatgiz, Moscow (1962). · Zbl 0103.07502
[14] N. Kumano-go, Remarks on pseudodifferential operators, J. Math. Soc. Japan,21, No. 3, 413-439 (1969). · Zbl 0179.42201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.